# SDR 2020FA0000437

- Difficulty date: October 7, 2020
- Submitted: October 7, 2020
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft serial: 022
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: D57623
- Part serial: 24AU79
- Condition: Cracked
- Location: Nlg
- Part time: 18,194 hours, 8,320 cycles
- Component: Landing Gear, Messier, F900
- Component part number: D2281120015V
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F900 NLG (P/N D22811200-15V AND S/N U74) WAS PURCHASED FROM MARKLYN JET SPARES IN SEPTEMBER 2020, ALONG WITH THE LT AND RT MLGS.  A NON-INCIDENT STATEMENT WAS PROVIDED.  THE REPAIR TAG WHICH ACCOMPANIED THE UNIT SHOWED THE NLG WAS REMOVED FROM F900-022 WITH TT/18194.4 AND TC/8320.  DURING DISASSEMBLY, THE LOWER TORQUE LINK WAS OBSERVED TO HAVE A LARGE LINEAR CRACK NEAR THE APEX, WRAPPING IN AND AROUND THE BUSHING BORE.  THE BUSHING WAS REMOVED AND NDT CONFIRMED THE CRACK PENETRATED THE ENTIRE THICKNESS OF THE BORE.  OBSERVATIONS NO OTHER VISUAL NON-CONFORMITIES, DAMAGE, OR INDICATIONS WERE OBSERVED ON THE LINK, ITS BUSHINGS, OR MATING PARTS.  UPPER TORQUE LINK, BUSHINGS, APEX PIN AND LINK PINS PASSED NDT.  ACCOMPANYING BRACES WERE NOT PURCHASED.  RT MLG D22802100-12, S/N U1, WITH SAME CYCLES PURCHASED AND IN QUARANTINE.  LT MLG D22802100-12, S/N U1, WITH SAME CYCLES PURCHASED AND IN QUARANTINE.  SEE SHOP REPORT FOR DETAILED PICTURES.
